# SDR 1387S

- Difficulty date: February 14, 2003
- Submitted: February 14, 2003
- Operation: General aviation
- Aircraft: N886R
- Make and model: Lear 35A
- Aircraft serial: 269
- Aircraft time: 5,368 hours, 4,643 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Part number: 2423100002
- Condition: Cracked
- Location: Tip Tank
- Part time: 5,368 hours, 4,643 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DICOVERED DURING INSPECTION FOUND A CRACK IN THE RT TIP TANK MOUNTING FLANGE. REPAIRED PER MFG. DRAWING.
